African Diaspora Journal of Mathematics

Existence of Positive Almost Automorphic Solutions to a Class of Integral Equations

W. Long

Full-text: Open access

Abstract

This paper is concerned with positive almost automorphic solutions to a class of nonlinear infinite delay integral equation. By using a fixed point theorem in partially ordered Banach spaces, we establish an existence theorem about positive almost automorphic solutions to the addressed integral equation. Our theorem extend some earlier results to a more general class of integral equations.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 12, Number 2 (2011), 48-56.

Dates
First available in Project Euclid: 13 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1318535328

Mathematical Reviews number (MathSciNet)
MR2847304

Zentralblatt MATH identifier
1242.45006

Subjects
Primary: 45G10: Other nonlinear integral equations
Secondary: 34K14: Almost and pseudo-periodic solutions

Keywords
almost automorphic positive solution integral equation

Citation

Long, W. Existence of Positive Almost Automorphic Solutions to a Class of Integral Equations. Afr. Diaspora J. Math. (N.S.) 12 (2011), no. 2, 48--56. https://projecteuclid.org/euclid.adjm/1318535328


Export citation

References

  • E. Ait Dads, K. Ezzinbi, Almost periodic solution for some neutral nonlinear integral equation, Nonlinear Anal. TMA 28 (1997), 1479–1489.
  • E. Ait Dads, K. Ezzinbi, Existence of positive pseudo-almost-periodic solution for some nonlinear infinite delay integral equations arising in epidemic problems, Nonlinear Anal. TMA 41 (2000), 1–13.
  • E. Ait Dads, P. Cieutat, L. Lhachimi, Positive almost automorphic solutions for some nonlinear infinite delay integral equations, Dynamic Systems and Applications 17 (2008), 515–538.
  • E. Ait Dads, P. Cieutat, L. Lhachimi, Positive pseudo almost periodic solutions for some nonlinear infinite delay integral equations, Mathematical and Computer Modelling 49 (2009), 721–739.
  • H. S. Ding, T. J. Xiao, J. Liang, Asymptotically almost automorphic solutions for some integrodifferential equations with nonlocal initial conditions, J. Math. Anal. Appl. 338 (2008), 141–151.
  • H. S. Ding, J. Liang, G. M. N'Guérékata, T. J. Xiao, Existence of positive almost automorphic solutions to neutral nonlinear integral equations, Nonlinear Anal. TMA 69 (2008), 1188–1199.
  • H. S. Ding, T. J. Xiao, J. Liang, Existence of positive almost automorphic solutions to nonlinear delay integral equations, Nonlinear Anal. TMA 70 (2009), 2216–2231.
  • H. S. Ding, J. Liang, T. J. Xiao, Positive almost automorphic solutions for a class of nonlinear delay integral equations, Applicable Analysis 88 (2009), 231–242.
  • H. S. Ding, J. Liang, T. J. Xiao, Fixed point theorems for nonlinear operators with and without monotonicity in partially ordered Banach spaces, Fixed Point Theory and Applications, Volume 2010 (2010), Article ID 108343, 11 pages.
  • H. S. Ding, J. D. Fu, G. M. N'Guérékata, Positive almost periodic type solutions to a class of nonlinear difference equations, Electronic Journal of Qualitative Theory of Differential Equations 25 (2011), 1–16.
  • K. Ezzinbi, M. A. Hachimi, Existence of positive almost periodic solutions of functional equations via Hilbert's projective metric, Nonlinear Anal. TMA 26 (1996), 1169–1176.
  • A. M. Fink, J. A. Gatica, Positive almost periodic solutions of some delay integral equations, J. Differential Equations 83 (1990), 166–178.
  • J. Liang, J. Zhang, T.J. Xiao, Composition of pseudo almost automorphic and asymptotically almost automorphic functions, J. Math. Anal. Appl. 340 (2008), 1493–1499.
  • G. M. N'Guérékata, Topics in almost automorphy, Springer-Verlag, New York, 2005.
  • R. Torrejón, Positive almost periodic solutions of a state-dependent delay nonlinear integral equation, Nonlinear Anal. TMA 20 (1993), 1383–1416.
  • T. J. Xiao, J. Liang, J. Zhang, Pseudo almost automorphic solution to semilinear differential equations in Banach spaces, Semigroup Forum 76 (2008), 518–524.